# SDR ASAA0872480

- Difficulty date: January 14, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 26,530 hours, 11,319 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141A6186
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 OUTER DOOR SKIN PULLED FROM STRUCTURE FROM CONTACT WITH DOOR OPENING STRUCTURE (FRAME).  REPAIRED IAW SRM 52 00 01 TO INSTALL EXTERNAL DOUBLER.
